# SDR SWIA200923239

- Difficulty date: December 3, 2009
- Submitted: December 11, 2009
- Operation: Air carrier
- Aircraft: N963SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7865
- Aircraft time: 16,227 hours, 13,816 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAST EMERGENCY LIGHT IN CABIN CEILING INOP.  (FLT 5944)RELAMPED.
